Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 55-65

A completion functor for Cauchy groups

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 11 March 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A completion functor is constructed on the category of completely normal Cauchy groups and Cauchy-continuous homomorphisms. A competion functor is also obtained for a corresponding category of convergence groups.